Advertisement

Trabajos de Estadistica

, Volume 1, Issue 3, pp 35–51 | Cite as

Distribuciones logaritmicas de Pearson

  • Enrique Cansado
Article
  • 12 Downloads

Logarithmico-Peason distributions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    Cansado, E. (1947):Cumulantes de la z de Fisher Revista Matemática Hispano-Americana, Madrid.Google Scholar
  2. [2]
    Cansado, E. (1947):Funciones características de las distribuciones de Pearson, I, Revista Mat. Hispano-Americana, Madrid.Google Scholar
  3. [3]
    Cansado, E. (1948):Funciones características de las distribuciones de Pearson, II, Revista Mat. Hispano-Americana, Madrid.Google Scholar
  4. [4]
    Cansado, E. (1950):Exposición sistemálica de las distribuciones de Pearson. Trabajos de Estadística, vol. I. Cuad. III, Madrid (con resumen en inglés).Google Scholar
  5. [5]
    Whittaker & Watson (1935):A Course of Modern Analysis, Cambridge.Google Scholar
  6. [6]
    Wilks, S.S. (1943):Mathematical Statistics, Princeton.Google Scholar
  7. [7]
    Wishart, J. (1947):The cumulants of the z and of the logarithmic X 2 and t distributions, Biometrika, vol. 34, pág. 170–78.MathSciNetGoogle Scholar

Copyright information

© Springer 1950

Authors and Affiliations

  • Enrique Cansado

There are no affiliations available

Personalised recommendations